RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 4, Pages 89–110 (Mi izv349)  

This article is cited in 2 scientific papers (total in 2 papers)

On fractional parts of rapidly growing functions

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We study the behaviour of fractional parts of functions $\alpha\exp([\log^c x]\log x)$, where $\alpha$ is a real algebraic number of degree $n\geqslant 2$ and $c$ is an arbitrary positive number less than one.

DOI: https://doi.org/10.4213/im349

Full text: PDF file (1206 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:4, 727–748

Bibliographic databases:

MSC: 11L40, 11L03, 11N37, 11L40, 11L99
Received: 08.02.2001

Citation: A. A. Karatsuba, “On fractional parts of rapidly growing functions”, Izv. RAN. Ser. Mat., 65:4 (2001), 89–110; Izv. Math., 65:4 (2001), 727–748

Citation in format AMSBIB
\Bibitem{Kar01}
\by A.~A.~Karatsuba
\paper On fractional parts of rapidly growing functions
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 4
\pages 89--110
\mathnet{http://mi.mathnet.ru/izv349}
\crossref{https://doi.org/10.4213/im349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1857712}
\zmath{https://zbmath.org/?q=an:1028.11045}
\elib{http://elibrary.ru/item.asp?id=13361674}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 4
\pages 727--748
\crossref{https://doi.org/10.1070/IM2001v065n04ABEH000349}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746818424}


Linking options:
  • http://mi.mathnet.ru/eng/izv349
  • https://doi.org/10.4213/im349
  • http://mi.mathnet.ru/eng/izv/v65/i4/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Krasil'shchikov, “The spectrum of one-dimensional quasilattices”, Siberian Math. J., 51:1 (2010), 53–56  mathnet  crossref  mathscinet  isi  elib  elib
    2. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:280
    Full text:98
    References:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019